Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Skin infection in hand. Prescribed flucloxacillin. Having stomach pains, chills. Side effects?

Hi My husband age 31 hardly ever ill, Had some skin infection in his hands, the doctor didnt really know what it was but gave him Flucloxacillin last tuesday, he started having stomach pains thursday lunch time by last night it was so bad he was in a lot of pain, paracetamol and ibuprophen were not helping, he had chills in the night too. Neadless to say he hasnt taken one since 4pm yesterday. Today he isnt in as much pain just tired and ache and feeling cold . He is now saying he feels like his kidneys are aching. Any advice He is 31 years old 5 foot 9 and 12 stone
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, i think you must consult a general surgeon as the cause of pain and fever could be something else and investigations like an ultrasound of abdomen is required to know the cause.
the drug may not be the reason. take care
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor